# SDR AALA20120206TUL07

- Difficulty date: February 6, 2012
- Submitted: February 7, 2012
- Operation: Air carrier
- Aircraft: N931AN
- Make and model: Boeing 737823
- Aircraft serial: 30079
- Aircraft time: 36,221 hours, 14,755 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 328 FLOORBEAM HAS CORROSION ON THE UPPER FLANGE FROM RIGHT BUTTLINES 10 TO 38.  INSTALLED A FLOORBEAM T-CHORD REPLACEMENT FROM RIGHT BUTTLINE 1 TO THE RIGHT TERMINATION POINT PER SRM 53-10-51-2R-7.
